Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Search the Community

12 results for tags: hydrocortisone

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Category

  • About Acne
    • What Is Acne
    • Body Acne
    • Cystic Acne
    • Diet
    • Hormones
    • Lifestyle Habits
    • Adult Acne
    • For Males
    • For Females
    • Makeup
    • Oily Skin
  • Acne Treatments
    • The Acne.org Regimen
    • Prescription Treatments
    • Over The Counter Treatments
    • Body Acne Treatments
    • Natural/Household Treatments
    • Light Therapy
    • Chemical Peels
    • Laser Therapy
    • Blackhead Treatments
    • Scar Treatments
    • Hyperpigmentation Treatments
    • Esthetician Treatments
    • Oily Skin Treatments
    • Acids

Forums

  • Welcome
    • Announcements and feedback
  • The Acne.org Regimen
    • The Acne.org Regimen
    • Acne.org products
  • Acne and its treatments
    • General acne discussion
    • Over-the-counter acne medications and products
    • Prescription acne medications
    • Other acne treatments
    • Scar treatments
    • Hyperpigmentation - red/dark marks
  • Personal anti-acne logs
    • Personal logs
  • Lifestyle
    • Diet & holistic health
    • Emotional and psychological effects of acne
    • Cosmetics & grooming
    • Skin picking
    • Shaving
  • Acne Specifics
    • Back/Body/Neck acne
    • Hormonal acne
    • Adult acne
    • Oily skin
    • Rosacea & facial redness
  • Other forums
    • The lounge

Blogs

Categories

  • Over-the-counter treatments
    • All-over treatments
    • Spot treatments
  • Prescription treatments
    • Topical
    • Oral
  • Other treatments
    • Nutrition/Holistic
    • Household/Natural
    • Vitamins/Supplements
    • Chemical peels
    • Laser
    • Light
    • Heat
  • Cleansers/Washes
    • Liquid
    • Bar
    • Cream
    • Pads/Wipes
    • Exfoliating
    • Makeup removers
    • Cleansing devices
  • Moisturizers
    • Dry/Sensitive
    • Oily skin
    • Tinted
    • Anti-aging
    • With SPF
  • Makeup
    • Foundation
    • Powder
    • Blush/Bronzer
    • Concealer
    • Primer
    • BB/CC creams
    • Mattifiers
    • Makeup tools
  • Sunscreens
    • SPF 4-14
    • SPF 15-29
    • SPF 30+
  • Razors/Shaving
    • Razors and cartidges
    • Electric razors
    • Shaving foam/cream/gel/oil
    • Aftershave balm/gel
  • Scar treatments
    • Medical
    • Over-the-counter
  • Misc.
    • Lip balm
    • Oil-absorbing

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Joined

  • Start

    End


Group


Location


Interests

Found 12 results

  1. I have used many different acne medications over the years- epiduo, Retin A, solvere gel (benzoyl peroxide), aczone (in 2 different concentrations), and now, differin. I have also been in the past on doxycycline (only for a few months) along with using topical treatments, and my dermatologist is now having me take niacinamide twice a day in addition to using aczone (7.5%) and differin (0.3%). I tend to get cysts on my chin and forehead, as well as occasionally in between my eyebrows and on my ch
  2. Almost done 2 months of 80 mg a day, and i have been getting these very small red spots/bumps recently. It happened around my 6 week mark and now is happening again. What's weird is that i have 2% hydrocortisone valerate cream and everytime i use it, they go away in a day, or sometimes in around 10 hours. My question is what do you think these red bumps are, and is it safe to use the hyrdocortisone cream while on accutane? (its just being applied to back of hand/wrist area). Sometimes they a
  3. Hey guys, I am finishing a 12 weeks benzoyl peroxide treatment (acnefree, washing my face twice a day + moisture) and it worked pretty good (almost clear of pimples!) But I still have huge inflammation on both side of my nose and redness around my nostril and a little bit on my chin. I also have very dry skin and a kind of pink/white decoloration on my upper lips. I don't have the chance to see a dermatologist (I need recommendation of a doctor) and I would like to know if my inflammation
  4. Hi everyone, I'm in a bit of a state and have confused myself reading so many forums so hoping you can offer advice. Brief history: I was on Roaccutane about 6 years ago and it cleared up my cystic acne beautifully. I still have some scarring but my life has been so improved by the treatment. A year ago I got one cyst out of the blue. Went to the GP who was useless and said there was nothing wrong because the cyst had gone down by then. I have been fighting my corner with the NHS and
  5. Hello, about a year ago I went on Dan's Regimen and it really cleared up my skin, almost completely. I enjoyed the clear skin for a couple of months at which point it became harder for me to keep to the rigorous schedule i used to keep for the regimen (I began to miss a day here and there, and eventually a few days at a time, until I was doing it once a day every so often). This intermittent use of the Regimen kept going through this most recent summer but I wasn't getting the results I wanted.
  6. Hi, Yesterday I noticed two pimples had come up on my face right on my top lip line, about a half inch apart. Today I woke up and noticed about 8 pimples had came up, all along the edge of my top lip with one pimple along the edge of my bottom lip. Could anyone tell me what this is, why they are there, and a treatment? The pimples are red and don't appear to have any heads. They only slightly hurt when I touch them. I just really want some feedback. Anything helps, Thankyou. Also, I recentl
  7. I have had acne since I was 13, been on 3 cycles of Accutane and am Aldactone now (have been since 2009). It is not that effective. I use Clean and Clear Oil Controlling Astringent. No topical was ever effective without Accutane and I'm thinking of trying it again because I am at my wit's end with acne marks/scarring/problems of inelastic skin plus small cysts, blackheads, and whiteheads. This is my advice to the teens with cystic acne--use 1% hydrocortisone cream and band aids. Look for a
  8. This is when my lips began to peel Hi! Im on a week and a day of accutane (generic brand)... and the first layer of my lips just peeled off ! Like completely... my lips are BLOOD BRIGHT RED and swollen... I feel like this is even worse than super dry chapped lips? I have tried a million chapsticks Dr dans.. everything. My derm even prescribed me 2% cortisone.. but I think he thought my lips were dry because they aren’t flaky or peeling anymore they are just super uncomfortable and it’s h
  9. After using Estée Lauder double wear foundation, I believe that's when I started to develop small skin-coloured bumps all over my face. They don't seem to be reducing in number. I've tried topical creams, anti biotics, scrubs etc. I've also tried leaving my face alone for a while but that has not helped either. When I squeeze the spots, stringy sebum is produced. I think this is something caused by makeup. I've researched the Internet and people seem to suggest hydrocortisone cream a lot. if my
  10. I'm currently on tetralysal and epiduo for my acne. However i have stopped taking tetralysal because I didn't see much difference and epiduo makes my skin extremelly red BUT i works, it dries all the active spots. Bacically i have this redness next to my nose under my eyes both side ( i dont know the specific name for that area). This started 2 years ago, i believe its because of wind. When is cold that area of my skin will be RED, sometimes bright red. And i found out in summer it dismishes
  11. In my earlier entries I was convinced my acne was severe. After a lot of research, I am relieved to say I do NOT have cystic acne, nor anything close. My acne is very mild, some would call it a grade 1 or 2 out of a grade 5, or a 1-2 on a scale of 0-8, 8 being cystic acne. This gives me hope because it means that my acne which is hormonal, is extremely treatable and preventable. I recently cured it by going on DIM and now I will continue to do so. (Had to go off it cause I thought it was unsafe
  12. I have used many different acne medications over the years- epiduo, Retin A, solvere gel (benzoyl peroxide), aczone (in 2 different concentrations), and now, differin. I have also been in the past on doxycycline (only for a few months) along with using topical treatments, and my dermatologist is now having me take niacinamide twice a day in addition to using aczone (7.5%) and differin (0.3%). I tend to get cysts on my chin and forehead, as well as occasionally in between my eyebrows and on my ch
×